# SDR 98ZZZX1191

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FLT 505 - STRUCTURAL FASTENER DEFECTS NOTED WHILE C/W EO E97/002/653.  C/W REQUIRED REPAIRED.
